# SDR DALA2020021401148

- Difficulty date: December 17, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 85,620 hours, 10,120 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7004, L/P 1406821) WHILE CLOSING #1 FAN FOUND VISABLE DAMAGE TO LT OUTBD UPPER FAN COWL. CORRECTIVE ACTION: APPLIED PERMANENT REPAIR WITH REFERENCE TO B777 SRM 51-70-04-2R.
